Pseudo-differential operators with positive symbols
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1980-1981), Talk no. 23, 9 p.
@article{SEDP_1980-1981____A25_0,
     author = {Fefferman, C. and Phong, D. H.},
     title = {Pseudo-differential operators with positive symbols},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:23},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     zbl = {0483.35085},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A25_0/}
}
TY  - JOUR
AU  - Fefferman, C.
AU  - Phong, D. H.
TI  - Pseudo-differential operators with positive symbols
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:23
PY  - 1980-1981
DA  - 1980-1981///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1980-1981____A25_0/
UR  - https://zbmath.org/?q=an%3A0483.35085
LA  - en
ID  - SEDP_1980-1981____A25_0
ER  - 
%0 Journal Article
%A Fefferman, C.
%A Phong, D. H.
%T Pseudo-differential operators with positive symbols
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:23
%D 1980-1981
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1980-1981____A25_0
Fefferman, C.; Phong, D. H. Pseudo-differential operators with positive symbols. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1980-1981), Talk no. 23, 9 p. http://www.numdam.org/item/SEDP_1980-1981____A25_0/

[1] C. Fefferman and D.H. Phong: On positivity of pseudo-differential operators, Proc. Nat. Acad. Sci. USA, vol. 75, 1978, p. 4673-4674. | MR | Zbl

[2] C. Fefferman and D.H. Phong: The uncertainty principle and sharp Garding inequalities, Comm. Pure Appl. Math. Vol.34,1981,p.285-331. | MR | Zbl

[3] C. Fefferman and D.H. Phong: On the asymptotic eigenvalue distribution of a pseudo-differential operator, Proc. Nat. Acad. Sci. USA, vol. 77, 1980. | MR | Zbl

[4] C. Fefferman and D.H. Phong: To appear in Proceedings of conference on Harmonic Analysis, Chicago.

[5] L. Hörmander: Pseudo-differential operators and non-elliptic problems, Ann. of Math. Vol. 83, 1966, p. 129-209. | MR | Zbl

[6] L. Hörmander: The spectral function of an elliptic operator, Acta Math. Vol. 121, 1968, p. 193-218. | MR | Zbl

[7] L. Hörmander: The Weyl calculus of pseudo-differential operators Comm. Pure Appl. Math. vol. 32, 1979, p. 359-443. | MR | Zbl

[8] P. Lax and L. Nirenberg: On stability of différence schemes ; a sharp form of Gårding's inequality, Comm. Pure Appl. Math. Vol. 19, 1966, p. 473-492. | MR | Zbl

[9] A. Melin: Lower bounds for pseudo-differential operators, Arkiv for Mat. Vol. 9, 1971, p. 117-140. | MR | Zbl

[10] A. Menikoff and J. Sjöstrand: On the eigenvalues of a class of hypoelliptic operators, Math. Ann. 235 (1978), p. 55-85. | EuDML | MR | Zbl

[11] G. Métivier: Fonctions spectrales et valeurs propres d'une classe d'opérateurs non elliptiques, Comm.P.D.E. Vol 1, 1976, p.467-519. | EuDML | MR | Zbl

[12] A. Mohamed: Etude spectrale d'opérateurs hypoellipiptiques à caractéristiques multiples, to appear.

[13] A. Nagel, E.M. Stein, and S. Wainger: To appear.

[14] J. Sjöstrand: On the eigenvalues of a class of hypoelliptic operators, Annales Institut Fourier, Vol. 30, 1980, p. 109-169. | EuDML | Numdam | MR | Zbl